# SDR QXEA2022021500071

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 23,216 hours, 24,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH CENTER DRY BAY ACCESS PANEL 521BT CSKS HAS PITTING. DRY BAY PANEL 521BT CSKS REWORKED AND FOUND TO BE WITHIN LIMIT IAW SRM 57-10-35-02-03 REV 21. NDT (HFEC) CO IAW NDTM PT 6 51-00-08-250-801 REV 24. REWORKED AREA REPROTECTED WITH ALODINE IAW SRM 51-21-10-02-01 REV 21. REIDENTIFIED PANEL 521BT IAW AMM 20-00-10-910-801 REV 75.
